# SDR ASAA2022102040873

- Difficulty date: October 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5391160420000
- Condition: Cracked
- Location: Frns 28-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H OUTBD FLOOR SUPPORT FRAME IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO L/H OUTBD FLOOR SUPPORT BETWEEN FR28 - FR31 AND Y = 765 IAW A320-200 SRM REV. 142 DATE 01 AUG 2022 TASK 51-72-11-911-002 AND SRM 53-21-14-03-A ITEM 005.
